# SDR 08FDEA04260

- Difficulty date: October 7, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 656040712
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO BAY, DOOR THRESHOLD WRAP AROUND PLATE CRACKED  REMOVED AFT CARGO THRESHOLD, WELDED CRACK ON N/R NOO382 REINSTALLED THRESHOLD REF SRM 51-30-2. THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR
